# SDR FDEA202208232033

- Difficulty date: August 23, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 63,129 hours, 25,428 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 657N32214
- Condition: Dented
- Location: Bs 540 S6-7r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME IS DENTED AT STA 540, BETWEEN S6R AND S7R REPAIRED STA 540 FRAME BETWEEN S6R AND S7R IAW B757 SRM 53-00-07-2R, REPAIR 3, FIG. 201,   SHEET 1.
